MathSciNet Relay Station
MathSciNet bibliographic data
MR1094446 35J15 (35D10)
Marcellini, Paolo Regularity and existence of solutions of elliptic equations with $p,q$-growth conditions. J. Differential Equations 90 (1991), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement